# SDR DALA2017071305390

- Difficulty date: March 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315A2295171
- Part serial: 00337
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER REMOVED DUE TO HEAT DAMAGE. REMOVED DAMAGED CORE, APPLIED ADHESIVE AND REPAIR PLIES, INSTALLED REPLACEMENT CORE PLUG, AND REPAIRED INNER WAL PER ER/A 559773-14AD.  OVERHAULED IAW CMM 315A2711-5 (78-31-37) OEM REV 37 DATED 11/01/16 WITH APPLICABLE SUP INFORMATION, REV 37. 11/30/16 & CMM 78-31-24 OEM REV 35 DATED 11/01/2016 WITH APPLICABLE SUP  INFORMATION, REV 30. 11/30/16. C/W 7830-01325 REV J & ERA 559773-14AD REV ORIG.  NR 1 ENG LT THRUST REVERSER.
